Home | News | Find a Doctor | Ask a Question | Free

How walk its experiences benji?


#1

already has some result my friend? I am thinking seriously about exactly testing in me this theory of follica, I did not only make still for being bad in the English language.


#2

» already has some result my friend? I am thinking seriously about exactly
» testing in me this theory of follica, I did not only make still for being
» bad in the English language.

Are you only ba(l)d in the english language ? :smiley:


#3

» already has some result my friend? I am thinking seriously about exactly
» testing in me this theory of follica, I did not only make still for being
» bad in the English language.

Even if it worked it would be several weeks before I’d see a hair. It would be like pulling a hair out by the root that is actively growing. It takes a few weeks for you to see that hair again. These would be brand new baby hairs, growing much slower even at that.

However, Im pretty sure I screwed up the whole process. I looked hard for information on getfitinib, which I took for seven days. One of the contraindications for getfitinib was NOT TO USE Ketoconazole (Nizoral) with it. I used Nizoral right before I abraded, and then four days and six days after abrasion. There is a rash all over my scalp (I have thick hair with receeded temples)----so Im pretty sure the medications really conflicted with each other. I also used minoxidil on day 4 and it burned like all hell. I thought the foam would be OK, but this also probably threw the process.

I literally probably screwed up the whole thing with those two.

My side effects were pretty bad. I even got a sore in my mouth (gone now). At least I can confirm I got actual getfitinib though :smiley:
Getfitinib causes hyperkeratinization, which causes severe inflammatory acne. I got that within three days of using it. It finally is starting to go away. Hyperkeratinization is when some of your keratinocyte cells in hair follicles die too soon, but dont slough off in the hair canal like they should. This leads to dead cells in the hair canal which your immune system will inflame the living hell out of and send tons of white blood cells to attack (pus). Interestingly, the original inflammation in androgenic alopecia is at the infidula (the opening in the dermis where the hair emerges onto the skin) and some have postulated that hyperkertinization may be taking place there in inlflammatory cases.

Im extremely interested to see if the diluted tannic acid might make some hair for our friend Baccy. I dont think Id even use getfitinib again unless I can make it a topical. Its going to be a good while before I try anything again. I have several commitments coming up in the ensuing months.


#4

» » already has some result my friend? I am thinking seriously about exactly
» » testing in me this theory of follica, I did not only make still for
» being
» » bad in the English language.
»
»
»
» Even if it worked it would be several weeks before I’d see a hair. It
» would be like pulling a hair out by the root that is actively growing. It
» takes a few weeks for you to see that hair again. These would be brand new
» baby hairs, growing much slower even at that.
»
»
» However, Im pretty sure I screwed up the whole process. I looked hard for
» information on getfitinib, which I took for seven days. One of the
» contraindications for getfitinib was NOT TO USE Ketoconazole (Nizoral) with
» it. I used Nizoral right before I abraded, and then four days and six days
» after abrasion. There is a rash all over my scalp (I have thick hair with
» receeded temples)----so Im pretty sure the medications really conflicted
» with each other. I also used minoxidil on day 4 and it burned like all
» hell. I thought the foam would be OK, but this also probably threw the
» process.
»
»
»
» I literally probably screwed up the whole thing with those two.
»
»
»
»
»
» My side effects were pretty bad. I even got a sore in my mouth (gone now).
» At least I can confirm I got actual getfitinib though :smiley:
» Getfitinib causes hyperkeratinization, which causes severe inflammatory
» acne. I got that within three days of using it. It finally is starting to
» go away. Hyperkeratinization is when some of your keratinocyte cells in
» hair follicles die too soon, but dont slough off in the hair canal like
» they should. This leads to dead cells in the hair canal which your immune
» system will inflame the living hell out of and send tons of white blood
» cells to attack (pus). Interestingly, the original inflammation in
» androgenic alopecia is at the infidula (the opening in the dermis where the
» hair emerges onto the skin) and some have postulated that
» hyperkertinization may be taking place there in inlflammatory cases.
»
»
»
»
» Im extremely interested to see if the diluted tannic acid might make some
» hair for our friend Baccy. I dont think Id even use getfitinib again unless
» I can make it a topical. Its going to be a good while before I try anything
» again. I have several commitments coming up in the ensuing months.

Benji, you can make a topical from the pill. It is not that difficult and I’m almost positive you will not get any of those negative side effects.


#5

» » » already has some result my friend? I am thinking seriously about
» .
»
» Benji, you can make a topical from the pill. It is not that difficult and
» I’m almost positive you will not get any of those negative side effects.

Im pretty certain I could crush up some of the pills in Dermovan or Oil of Olay cream. One might have to do a PCA peel for the abrasion however as the skin “crusting” from dermabrasion would make the skin less peneterable than before…

It will be many months before I’d be willing to try anything again though. Ive got a very busy fall and winter coming up and will have to be in too many places to try something like this for a while.